File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: LMI conditions for time-varying uncertain systems can be non-conservative

TitleLMI conditions for time-varying uncertain systems can be non-conservative
Authors
KeywordsLMI
Robustness
Time-varying
Uncertain systems
Issue Date2011
PublisherPergamon. The Journal's web site is located at http://www.elsevier.com/locate/automatica
Citation
Automatica, 2011, v. 47 n. 3, p. 621-624 How to Cite?
AbstractEstablishing robust asymptotic stability of uncertain systems affected by time-varying uncertainty is a key problem. LMI sufficient conditions have been proposed in the literature for addressing this problem based on homogeneous polynomial Lyapunov functions. Unfortunately, till now it has been unclear whether these conditions are also necessary. This paper proposes a proof in order to show that one of these conditions is not only sufficient but also necessary for a sufficiently large degree of the Lyapunov function. © 2011 Elsevier Ltd. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/135117
ISSN
2015 Impact Factor: 3.635
2015 SCImago Journal Rankings: 4.315
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorChesi, Gen_HK
dc.date.accessioned2011-07-27T01:28:29Z-
dc.date.available2011-07-27T01:28:29Z-
dc.date.issued2011en_HK
dc.identifier.citationAutomatica, 2011, v. 47 n. 3, p. 621-624en_HK
dc.identifier.issn0005-1098en_HK
dc.identifier.urihttp://hdl.handle.net/10722/135117-
dc.description.abstractEstablishing robust asymptotic stability of uncertain systems affected by time-varying uncertainty is a key problem. LMI sufficient conditions have been proposed in the literature for addressing this problem based on homogeneous polynomial Lyapunov functions. Unfortunately, till now it has been unclear whether these conditions are also necessary. This paper proposes a proof in order to show that one of these conditions is not only sufficient but also necessary for a sufficiently large degree of the Lyapunov function. © 2011 Elsevier Ltd. All rights reserved.en_HK
dc.languageengen_US
dc.publisherPergamon. The Journal's web site is located at http://www.elsevier.com/locate/automaticaen_HK
dc.relation.ispartofAutomaticaen_HK
dc.rightsNOTICE: this is the author’s version of a work that was accepted for publication in Automatica. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Automatica, 2011, v. 47 n. 3, p. 621-624. DOI: 10.1016/j.automatica.2011.01.043-
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.subjectLMIen_HK
dc.subjectRobustnessen_HK
dc.subjectTime-varyingen_HK
dc.subjectUncertain systemsen_HK
dc.titleLMI conditions for time-varying uncertain systems can be non-conservativeen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0005-1098&volume=47&issue=3&spage=621&epage=624&date=2011&atitle=LMI+conditions+for+time-varying+uncertain+systems+can+be+non-conservative-
dc.identifier.emailChesi, G:chesi@eee.hku.hken_HK
dc.identifier.authorityChesi, G=rp00100en_HK
dc.description.naturepostprint-
dc.identifier.doi10.1016/j.automatica.2011.01.043en_HK
dc.identifier.scopuseid_2-s2.0-79952485296en_HK
dc.identifier.hkuros187530en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-79952485296&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume47en_HK
dc.identifier.issue3en_HK
dc.identifier.spage621en_HK
dc.identifier.epage624en_HK
dc.identifier.isiWOS:000289129500027-
dc.publisher.placeUnited Kingdomen_HK
dc.identifier.scopusauthoridChesi, G=7006328614en_HK
dc.identifier.citeulike8885486-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats